Soliton relaxation in easy-axis ferromagnet with impurities

V. L. Aksenov, R. B. Žakula

Research output: Article

1 Citation (Scopus)

Abstract

An infinite ferromagnetic chain of spins described by the Heisenberg Hamiltonian with anisotropic exchange interaction is studied. The time of envelope-soliton relaxation owing to interactions with phonons and magnetic impurities is calculated, and its dependence on external magnetic field and on model parameters is obtained.

Original languageEnglish
Pages (from-to)405-417
Number of pages13
JournalPhysica D: Nonlinear Phenomena
Volume34
Issue number3
DOIs
Publication statusPublished - márc. 1989

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Cite this